JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXISTENCE OF THREE SOLUTIONS FOR A NAVIER BOUNDARY VALUE PROBLEM INVOLVING THE p(x)-BIHARMONIC
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXISTENCE OF THREE SOLUTIONS FOR A NAVIER BOUNDARY VALUE PROBLEM INVOLVING THE p(x)-BIHARMONIC
Yin, Honghui; Liu, Ying;
  PDF(new window)
 Abstract
The existence of at least three weak solutions is established for a class of quasilinear elliptic equations involving the p(x)-biharmonic operators with Navier boundary value conditions. The technical approach is mainly based on a three critical points theorem due to Ricceri [11].
 Keywords
p(x)-biharmonic;three solutions;existence;
 Language
English
 Cited by
1.
On a p()-biharmonic problem with no-flux boundary condition, Computers & Mathematics with Applications, 2016, 72, 9, 2505  crossref(new windwow)
2.
Existence of one weak solution for p(x)-biharmonic equations with Navier boundary conditions, Zeitschrift für angewandte Mathematik und Physik, 2016, 67, 3  crossref(new windwow)
 References
1.
A. El Amrouss, F. Moradi, and M. Moussaoui, Existence of solutions for fourth-order PDEs with variable exponents, Electron. J. Differential Equations 2009 (2009), no. 153, 1-13.

2.
A. Ayoujil and A. R. El Amrouss, On the spectrum of a fourth order elliptic equation with variable exponent, Nonlinear Anal. 71 (2009), no. 10, 4916-4926. crossref(new window)

3.
G. Bonanno, Some remarks on a three critical points theorem, Nonlinear Anal. 54 (2003), no. 4, 651-665. crossref(new window)

4.
X. L. Fan, Solutions for p(x)-Laplacian Dirichlet problems with singular coefficients, J. Math. Anal. Appl. 312 (2005), no. 2, 464-477. crossref(new window)

5.
X. L. Fan and D. Zhao, On the spaces $L^p^{(x)}(\Omega) $ and $W^{m,p(x)}(\Omega)$, J. Math. Anal. Appl. 263 (2001), no. 2, 424-446. crossref(new window)

6.
H. Hudzik, On generalized Orlicz-Sobolev space, Funct. Approx. Comment. Math. 4 (1976), 37-51.

7.
O. Kovacik and J. Rakosnik, On spaces $L^{p(x)}(\Omega)$ and $W^{k,p(x)}(\Omega)$, Czechoslovak Math. J. 41 (1991), no. 4, 592-618.

8.
S. Kichenassamy and L. Veron, Singular solutions of the p-Laplace equation, Math. Ann. 275 (1986), no. 4, 599-615. crossref(new window)

9.
C. Li and C. L. Tang, Three solutions for a Navier boundary value problem involving the p-biharmonic, Nonlinear Anal. 72 (2010), no. 3-4, 1339-1347. crossref(new window)

10.
S. Liu and M. Squassina, On the existence of solutions to a fourth-order quasilinear resonant problem, Abstr. Appl. Anal. 7 (2002), no. 3, 125-133. crossref(new window)

11.
B. Ricceri, A three critical points theorem revisited, Nonlinear Anal. 70 (2009), no. 9, 3084-3089. crossref(new window)

12.
M. Ruzicka, Electro-rheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math., vol. 1784, Springer-Verlag, Berlin, 2000.

13.
S. G. Sanko, Denseness of $C_0^{\infty}(R^N)$ in the generalized Sobolev spaces $W^{m,p(x)}(R^N)$, Dokl. Akad. Nauk 369 (1999), no. 4, 451-454.

14.
A. Zang and Y. Fu, Interpolation inequalities for derivatives in variable exponent Lebesgue-Sobolev spaces, Nonlinear Anal. 69 (2008), no. 10, 3629-3636. crossref(new window)

15.
E. Zeidler, Nonlinear Functional Analysis and its Applications. II/B, Nonlinear Mono-tone Operators, Springer, New York, 1990.